LI Zehui, YUAN Junqing, . A Random Indemnity Model of Endowment Insurance[J]. Chinese Journal of Applied Probability and Statistics, 2003, 19(4): 429-434.
Citation: LI Zehui, YUAN Junqing, . A Random Indemnity Model of Endowment Insurance[J]. Chinese Journal of Applied Probability and Statistics, 2003, 19(4): 429-434.

A Random Indemnity Model of Endowment Insurance

More Information
  • Received Date: May 29, 2002
  • This paper introduces random lump sum into Hoem model. Using the theory of counting process and martingale, we get the formula of state reserve and its stochastic differential equation. Therefore the Thiele’s differential equation is obtained as well as the net indemnity rate of retirement from individual accounts.

Catalog

    Article views (5) PDF downloads (3) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return